MAUDE Adverse Event Report: ARTHREX, INC. KERRISON, 6.0 X 260MM, 40°; SURGICAL PUNCH

ARTHREX, INC. KERRISON, 6.0 X 260MM, 40°; SURGICAL PUNCH
Model Number KERRISON, 6.0 X 260MM, 40°
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgery black metal abrasion was produced.Per complaint reporter there was no harm for patient, operator or third party.No further information received.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: b5, d9, g3, h3, h6.The reported event was not confirmed.One unpackaged ar-s7440-060-260, kerrison, 6.0 x 260mm, 40°, batch number 01577552r, was received for investigation and upon visual inspection, no metal abrasion could be observed.However, small scratches were found in the ceramic coating at the shaft and at the distal end.No fragments were returned for evaluation.The most likely cause of the reported failure can be attributed to normal wear and tear resulting from repetitive use of the device.
 
Event or Problem Description
Update 02-mar-26: further information was received on 23-feb-26 that no parts remained inside the patient.A spinal disc surgery was performed.The surgery was finished successfully with a new device from the set.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
KERRISON, 6.0 X 260MM, 40°
Common Device Name
SURGICAL PUNCH
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24405293
Report Number1220246-2026-00715
Device Sequence Number15528811
Product Code LXH
UDI-Device Identifier04049197515696
UDI-Public(01)04049197515696(11)231011(10)01577552R
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKERRISON, 6.0 X 260MM, 40°
Device Catalogue NumberAR-S7440-060-260
Device Lot Number01577552R
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/23/2026
05/26/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date03/23/2026
05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown